# SDR DALA2024101510112

- Difficulty date: October 13, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 60,967 hours, 26,009 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5650 CORROSION AROUND FASTENER HOLE IN AFT CABIN FLOOR STRUCTURE SUPPORT CHANNEL APROX BS.1675 BL.0. DOT 129-096. CORRECTIVE ACTION: REMOVED AND REPLACED FLOOR STRUCTURE SUPPORT CHANNEL AT MAIN CABIN AFT WET AREA APROX' BS.1675 BL.0 IAW B 757 SRM. (0606676)
